# SDR REXA2024102500959

- Difficulty date: October 27, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE ANGLE Ï¿½CÏ¿½ FOUND TO BE CRACKED LOCATED DRILLED AND INSTALLED NEW SERVICEABLE ANGLE Ï¿½CÏ¿½ P/N:601R318072-1 ON SAME SERVICEABLE INNER HANDLE ASSY IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
